MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2024, senseonics was made aware of incident where physician was unable to remove the sensor on the first attempt made.The sensor was inserted on (b)(6) 2024.
 
Additional Manufacturer Narrative
Inability or difficulty to remove sensor during first attempt is a known and anticipated potential risk and eversense e3 user guide mentions about it under "risks and side effects".For this incident, despite multiple follow up attempts with the user the removal status of the sensor could not be confirmed.B4.Date of this report updated to 11 jan 2025.G3 date received by the manufacturer? 11 jan 2025.H3.Device evaluated by manufacturer? no.H6.Investigation findings updated to 3221.H6.Investigation conclusions updated to 4311,22.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20780436
Report Number3009862700-2024-01143
Device Sequence Number9033096
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/02/2025
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot Number01E241S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer01/11/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale